Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 11, Pages 1738–1743 (Mi zvmmf1108)  

This article is cited in 1 scientific paper (total in 1 paper)

A transonic equation describing the propagation of three-dimensional solitons in a boundary layer

I. V. Savenkov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1076 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:11, 1671–1676

Bibliographic databases:
UDC: 519.634
MSC: Primary 76H05; Secondary 76N20, 35L67, 76E05, 76F06
Received: 05.12.2001

Citation: I. V. Savenkov, “A transonic equation describing the propagation of three-dimensional solitons in a boundary layer”, Zh. Vychisl. Mat. Mat. Fiz., 42:11 (2002), 1738–1743; Comput. Math. Math. Phys., 42:11 (2002), 1671–1676

Citation in format AMSBIB
\Bibitem{Sav02}
\by I.~V.~Savenkov
\paper A transonic equation describing the propagation of three-dimensional solitons in a boundary layer
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 11
\pages 1738--1743
\mathnet{http://mi.mathnet.ru/zvmmf1108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967974}
\zmath{https://zbmath.org/?q=an:1116.76378}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 11
\pages 1671--1676


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1108
  • http://mi.mathnet.ru/eng/zvmmf/v42/i11/p1738

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Savenkov, “Three-dimensional Tollmien–Schlichting waves generated by sound in the boundary layer on an elastic surface at transonic free-stream velocities”, Comput. Math. Math. Phys., 47:3 (2007), 510–517  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:118
    Full text:60
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021